# SDR SWI2024F00708

- Difficulty date: May 20, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE AFT SECTION OF UPPER FS280 BULKHEAD HAS DAMAGED STIFFENER(MARKED)     (C-CHECK RO 8/22/2024)    REMOVED AND INSTALLED NEW ANGLE STIFFENER P/N CC670-34136-1 AT AFT BULKHEAD FS 280.00 APPROX. WL 85.60 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG 34010 REV -K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
